My WebMD Sign In, Sign Up

Diabetes

Following Topic Unfollow Topic | 359 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Good for you for noticing this. It's important for people with chronic conditions like diabetes to stay on top of any physical changes in their...
Posted:
1 of 3 found this helpful
Q.
A.
Hi After trying very hard to find any kind of got info for you, I have two links, Sorry.OK Not a doctor, but have you thought of getting him a sperm...
Posted:
1 of 1 found this helpful
Q.
A.
     Hot flashes?  I, a 48 year-old man, get them.  I don't know if mine are caused by all of the bipolar meds that...
Posted:
1 of 1 found this helpful
Q.
A.
Hi Meds for diabetes will do this, you can either ask for a meds change, I think there is some that have no ED side effects, or if you have not had...
Posted:
1 of 1 found this helpful
Q.
A.
Hi Here’s a couple of links these should cover most of what you want to know. http://www.nhs.uk/conditions/gestational-diabetes/Pages/Introduction...
Posted:
0 of 0 found this helpful
Q.
A.
it is almost five months now since i order a pregnancy spell cast on me on Facebook (Oduduwa Ajakaye) i saw in a website on how he help a couple to...
Posted:
0 of 0 found this helpful
Q.
A.
it is almost five months now since i order a pregnancy spell cast on me on Facebook (Oduduwa Ajakaye) i saw in a website on how he help a couple to...
Posted:
0 of 0 found this helpful
Q.
A.
it is almost five months now since i order a pregnancy spell cast on me on Facebook (Oduduwa Ajakaye) i saw in a website on how he help a couple to...
Posted:
0 of 0 found this helpful
Q.
A.
No that I know of. I had that issue a number of years ago and based on the recommendations of my personal doc and the speciaist she referred, I had...
Posted:
0 of 0 found this helpful
Q.
A.
Antidepressants can have different side affects, but I would think that perhaps the Abilify might be the culprit.  It might be too much along...
Posted:
2 of 2 found this helpful
Q.
A.
I HAD TAKEN ZOLOFT FOR 3 YEARS AND STARTED TO GET SEVERE RESTLESS LEG SYNDROME AND COULD NOT SLEEP AT NIGHT.  MY DOCTOR TOOK ME OFF ZOLOFT AND...
Posted:
1 of 1 found this helpful
Q.
A.
5.2
Posted:
0 of 0 found this helpful
Q.
A.
Hi Have a good read of this link, you should find help, a lot of the remedies are from women just like you, cant get rid of a yeast infection...
Posted:
1 of 1 found this helpful
Q.
A.
it could be from your socks or shoes try getting diabetic socks or shoes or just the regular shoes that are wide with i mean i am not a doctor but i...
Posted:
0 of 0 found this helpful
Q.
A.
It's a good possibility if you have regular periods. Have you taken a test with first morning urine?
Posted:
0 of 0 found this helpful